# SDR 2003FA0000434

- Difficulty date: October 11, 2002
- Submitted: May 6, 2003
- Operation: General aviation
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA631475
- Condition: Contaminated
- Location: Engine
- Part time: 941 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE DISMANTELED DUE TO METAL CONTAMINATION, FOUND NR 2 PISTON BROKEN AT RING LAND ON LOWER SIDE OF ENGINE.
